Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 11, NWS Nashville, TN

February 20, 20196 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 7:37 AM CST for 6 counties in Tennessee. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2019, 7:37 AM CST (13:37 UTC)
Expired
Feb 20, 2019, 1:30 PM CST
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Hickman County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 7:46 AM CSTFLASH FLOOD3 Sse Lebanon, TNRESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO SINKING CREEK OUT OF ITS BANK.
Feb 20, 9:05 AM CSTFLASH FLOOD2 Wnw Nashboro Village, TNREPORT OF KNAPP BLVD NEAR DONALDSON PIKE CLOSED DUE TO FLOODING.
Feb 20, 9:28 AM CSTFLASH FLOODLebanon, TNALSUP MILL AT BALDY FORD CLOSED DUE TO FLOODING.
Feb 20, 10:00 AM CSTFLASH FLOODLebanon, TNSEVERAL ROADS WERE FLOODED AND CLOSED ACROSS WILSON COUNTY INCLUDING STEWARTS FERRY PIKE...ALSUP MILL AT BALDY FORD...AND BLUEBIRD ROAD.
Feb 20, 10:00 AM CSTHEAVY RAIN 2.05Bellevue, TNMEASURED REPORT FROM A HAM OPERATOR OF 2.05 IN 24 HOURS, AND 1.28 SINCE MIDNIGHT.
Feb 20, 11:30 AM CSTFLASH FLOODNashville, TNMILL CREEK OVER ITS BANK AND SPILLING INTO LOW LYING AREAS BRILEY PARKWAY AND MILL CREEK OVERPASS NEAR I-24
Feb 20, 11:50 AM CSTFLASH FLOODNashville, TNSEVERAL ROADS WERE FLOODED AND CLOSED ACROSS DAVIDSON COUNTY INCLUDING CULBERTSON ROAD NEAR NOLENSVILLE...NOLENSVILLE ROAD AT BLUFF ROAD...GRANADA AVENUE AT APEX STREET...GLENROSE AVE AT OLD GLENROSE AVE...NEWSOM STATION ROAD AT MERRYMOUNT DRIVE...AND THE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.6 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -117 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-117 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WGUS54 KOHX 201337
FFWOHX
TNC021-037-081-165-187-189-201630-
/O.NEW.KOHX.FF.W.0011.190220T1337Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
737 AM CST Wed Feb 20 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Davidson County in Middle Tennessee...
  Southern Sumner County in Middle Tennessee...
  Northwestern Williamson County in Middle Tennessee...
  Northern Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Northeastern Hickman County in Middle Tennessee...

* Until 1030 AM CST.

* At 737 AM CST, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
  Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
  Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston
  Springs, Lakewood, Pegram, Hermitage, Fairview and Rural Hill.

This includes the following highways...
 Interstate 40 between mile markers 182 and 246.
 Interstate 65 between mile markers 70 and 101.
 Interstate 24 between mile markers 35 and 61.
 Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
      3606 8653 3608 8653 3609 8655 3605 8657
      3586 8717 3596 8723 3596 8720 3597 8721
      3598 8719 3607 8717 3617 8717 3618 8715
      3621 8718 3647 8649

$$

27
3 follow-up statements
139 
WGUS74 KOHX 201443
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
843 AM CST Wed Feb 20 2019

TNC021-037-081-165-187-189-201630-
/O.CON.KOHX.FF.W.0011.000000T0000Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Williamson TN-Wilson TN-Cheatham TN-Hickman TN-
843 AM CST Wed Feb 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...NORTHWESTERN WILLIAMSON...NORTHERN
WILSON...SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES...

At 842 AM CST, heavy rains continue to flow into the warned area. 
Many roadways are already closed and more flooding is expected over 
the next hour.  Please avoid water covered roads.

Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston Springs,
Lakewood, Pegram, Hermitage, Fairview and Rural Hill.

This includes the following highways...
 Interstate 40 between mile markers 182 and 246.
 Interstate 65 between mile markers 70 and 101.
 Interstate 24 between mile markers 35 and 61.
 Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
      3606 8653 3608 8653 3609 8655 3605 8657
      3586 8717 3596 8723 3596 8720 3597 8721
      3598 8719 3607 8717 3617 8717 3618 8715
      3621 8718 3647 8649

$$

27
628 
WGUS74 KOHX 201549
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
949 AM CST Wed Feb 20 2019

TNC021-037-081-165-187-189-201630-
/O.CON.KOHX.FF.W.0011.000000T0000Z-190220T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Williamson TN-Wilson TN-Cheatham TN-Hickman TN-
949 AM CST Wed Feb 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...NORTHWESTERN WILLIAMSON...NORTHERN
WILSON...SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES...

At 947 AM CST, there are many reports of flooding in areas covered 
by this warning.  Many roads are closed.  Creeks and rivers are 
running extremely high, if not already overflowing and spilling into 
roadways.  Please do not try to drive through flooded areas.

Some locations that will experience flooding include...
Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston Springs,
Lakewood, Pegram, Hermitage, Fairview and Rural Hill.

This includes the following highways...
 Interstate 40 between mile markers 182 and 246.
 Interstate 65 between mile markers 70 and 101.
 Interstate 24 between mile markers 35 and 61.
 Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
      3606 8653 3608 8653 3609 8655 3605 8657
      3586 8717 3596 8723 3596 8720 3597 8721
      3598 8719 3607 8717 3617 8717 3618 8715
      3621 8718 3647 8649

$$

27
385 
WGUS54 KOHX 201617
FFWOHX
TNC021-037-081-165-187-189-201930-
/O.EXT.KOHX.FF.W.0011.000000T0000Z-190220T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1017 AM CST Wed Feb 20 2019

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Davidson County in Middle Tennessee...
  Southern Sumner County in Middle Tennessee...
  Northwestern Williamson County in Middle Tennessee...
  Northern Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Northeastern Hickman County in Middle Tennessee...

* Until 130 PM CST.

* At 1016 AM CST, heavy rains continue to stream into the warned 
  area. There are many reports of flooded areas and road closures 
  already. Creeks and rivers are running extremely high, if not 
  already overflowing and spilling into roadways.  Please do not try 
  to drive through flooded areas.

* Some locations that will experience flooding include...
  Franklin, Gallatin, Lebanon, Ashland City, Nashville, Madison,
  Hendersonville, Brentwood, Mount Juliet, Goodlettsville,
  Millersville, Forest Hills, Oak Hill, Belle Meade, Kingston
  Springs, Lakewood, Pegram, Hermitage, Fairview and Rural Hill.

This includes the following highways...
 Interstate 40 between mile markers 182 and 246.
 Interstate 65 between mile markers 70 and 101.
 Interstate 24 between mile markers 35 and 61.
 Interstate 840 between mile markers 5 and 13, and between mile
markers 68 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3630 8627 3619 8610 3607 8647 3610 8652
      3606 8653 3608 8653 3609 8655 3605 8657
      3586 8717 3596 8723 3596 8720 3597 8721
      3598 8719 3607 8717 3617 8717 3618 8715
      3621 8718 3647 8649

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:54 AM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Feb 20, 3:54 AM CST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
354 AM CST Wed Feb 20 2019

.DISCUSSION...

Most of Middle Tennessee has seen a break in the rain over the
last few hours, but the rain isn't done yet. A swath of moderate
rain that spent most of the night over west Tennessee has pushed
east and is currently impacting northwest Middle Tennessee. Expect
this to slide east this morning and bring a few waves of moderate
rain to most of the area through the day today. Yesterday's
rainfall totaled around half an inch for Clarksville, 0.78 at
Nashville, and 1.24 inches at Crossville. Today's wave is expected
to bring an additional 1 to 1.5 inches, with the higher totals in
the northwest. The Flash Flood Watch will remain in effect
through tonight to cover the continuing chance for flooding issues
to develop, especially later this morning and early afternoon as
the heaviest rain is expected to move across the area. Can't count
out some embedded rumbles of thunder today as well. Temperatures
have been slowly rising tonight as a warm front lifts northward.
Expect temperatures to reach the upper 50s today with gusty winds
out of the south.

Showers will gradually taper off this evening from west to east,
with some light showers lingering into Thursday morning. Thursday
will begin mostly dry as a surface high keeps rain chances just
to our south. As this high pressure system moves northeast, rain
will gradually push northward Thursday evening and become heavier
overnight and into Friday morning. The axis of heavy precip
Thursday night through Friday varies from model to model, but it
appears that a large portion of the area has a decent shot at
seeing rainfall totals from 1 to 3 inches. Although there should
be some lulls in the rain, it will continue off and on along a
very slow moving warm front through Friday night. Meanwhile a mid
level trough over the southern Rockies will deepen as it swings
northeast across the country, eventually becoming negatively
tilted by Saturday afternoon. This system should help to finally
push the rain out of our area, but will likely do so with some
gusto. Current models are indicating a low CAPE, high shear
scenario developing on Saturday with the potential for damaging
winds. The timing and details are still up in the air, so for now,
keep an eye on Saturday afternoon and evening. In addition to the
storm chances, flooding will continue to be a concern thanks to
saturated grounds, high running rivers, and another 1 to 2 inches
of forecast rainfall with this final wave.

Conditions will gradually dry after the passage of the cold front
from the aforementioned system Saturday night. Sunday and Monday
should be mostly dry, but models differ as we near the end of the
forecast and a zonal pattern develops. The GFS wants to introduce
some light precip by mid week with the ECMWF keeping conditions
dry. Dry conditions would certainly be a welcome sight unless
we're hoping to blow away the February rainfall record for
Nashville. In that case, one last round of rain would probably
secure that title for us, if we don't reach it this weekend. As of
midnight last night the monthly rainfall total for Nashville was
9.10 inches. In order to break or tie the record, we'll need to
reach 12.37 inches.

&&

.AVIATION...
06Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...A warm front will continue lifting northward
across Middle Tennessee, allowing winds to switch around to the
south and increase our warm advection overnight. Ceilings have
settled into the IFR/MVFR range, and will stay there the remainder
of tonight and most of tomorrow before a cold front sweeps through
late tomorrow and tomorrow evening and clears us out.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      60  39  53  44  57 /  90  70  20  60  90
Clarksville    58  36  53  41  54 /  90  40  10  50  70
Crossville     54  41  56  43  55 /  90  90  20  60  90
Columbia       59  39  53  43  59 /  90  80  20  80  90
Lawrenceburg   59  40  54  45  60 /  90  80  20  80  90
Waverly        58  38  52  42  55 /  90  60  20  60  90

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......11
AVIATION........08
Hazardous weather outlook, Feb 20, 5:06 AM CST, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Wed Feb 20 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-211115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Wed Feb 20 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Flash flooding and rises on creeks and rivers will be possible
this morning and early afternoon as waves of heavy rainfall
impact the area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

More rain will bring a continued threat of flash flooding Friday
morning through Saturday night. Additional rainfall totals of 2 to
4 inches will be possible across Middle Tennessee. These totals,
combined with the recent rainfall and already saturated ground,
could lead to significant flooding across the area.

Some strong to potentially severe thunderstorms may affect parts
of Middle Tennessee on Saturday or Saturday night. Damaging winds
and flooding will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from Tuesday through
Sunday due to the potential for flooding.

11

In the hours before

Local storm report, Feb 20, 6:33 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLOOD            1 N CHARLOTTE           36.20N  87.35W
02/20/2019                   DICKSON            TN   MEDIA

            ROAD CLOSED DUE TO FLOODING IN CHARLOTTE AT THE
            INTERSECTION OF HAFNER ROAD AND HWY 48 N.

&&

EVENT NUMBER OHX1900111

BW
Local storm report, Feb 20, 6:40 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
640 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLOOD            NOLENSVILLE             35.95N  86.65W
02/20/2019                   WILLIAMSON         TN   SOCIAL MEDIA

            PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER

&&

EVENT NUMBER OHX1900112

SHAMBURGER
Special weather statement, Feb 20, 6:58 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
658 AM CST Wed Feb 20 2019

TNZ025>027-057-059-060-201330-
Hickman TN-Williamson TN-Dickson TN-Davidson TN-Maury TN-Cheatham TN-
658 AM CST Wed Feb 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIDSON...
SOUTHEASTERN DICKSON...NORTH CENTRAL MAURY...WILLIAMSON...
SOUTHEASTERN CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES UNTIL 730 AM
CST...

At 657 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles west of Fairview, or 15 miles southeast of Dickson, moving
northeast at 70 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Franklin, Ashland City, Brentwood, Nolensville, Forest Hills, Oak
Hill, Belle Meade, Kingston Springs, Pegram, Bellevue, Fairview,
Berry Hill, Bon Aqua, Bells Bend, Primm Springs, Lyles, Natchez Trace
At Highway 96, Beaman Park and Leipers Fork.

This includes the following highways...
 Interstate 40 between mile markers 176 and 210.
 Interstate 65 between mile markers 63 and 85.
 Interstate 24 near mile marker 57.
 Interstate 840 between mile markers 1 and 19.

LAT...LON 3576 8728 3594 8741 3628 8690 3600 8662
      3592 8663
TIME...MOT...LOC 1257Z 236DEG 62KT 3593 8717

Shamburger
Local storm report, Feb 20, 7:35 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CST WED FEB 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
02/20/2019                   WILLIAMSON         TN   MEDIA

            REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
            CHESTNUT LANE AND MAPLE DRIVE.

&&

EVENT NUMBER OHX1900113

FBORDEN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:33 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne26 days
Feb 20, 3:36 AM CSTAreal Flood AdvisoryOHXDickson, Houston, Humphreys, Montgomery, Stewart3 hr
Feb 20, 4:25 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Lewis, Perry, Wayne3 hr
Feb 20, 4:55 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson3 hr
Feb 20, 6:03 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury117 min
Feb 20, 6:18 AM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 20, 6:23 AM CSTAreal Flood AdvisoryOHXMacon, Rutherford, Smith, Trousdale, Wilson5 hr
Feb 20, 6:53 AM CSTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne6 hr
Feb 20, 6:58 AM CSTSpecial Weather StatementOHXWilliamson32 min
Feb 20, 7:22 AM CSTAreal Flood AdvisoryOHXClay, Jackson, Overton, Pickett, Putnam10 hr
Feb 20, 7:57 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson8 hr
Feb 20, 7:58 AM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury8 hr
Feb 20, 8:58 AM CSTFlash Flood WarningOHXCannon, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more5 hr
Feb 20, 9:02 AM CSTRiver Flood AdvisoryOHXGiles11 hr
Feb 20, 9:18 AM CSTFlash Flood WarningOHXBedford, Coffee, Giles, Lawrence, Marshall, Rutherford4 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:31 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 20, 10:46 AM CSTFlash Flood WarningOHXCannon, DeKalb, Putnam, Warren, White3 hr
Feb 20, 11:09 AM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Pickett3 hr
Feb 20, 12:43 PM CSTFlash Flood WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam4 hr
Feb 20, 1:30 PM CSTAreal Flood AdvisoryOHXRutherford, Wilson2 hr
Feb 20, 1:43 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Warren, White2 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXCheatham13 hr
Feb 20, 1:43 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson69 hr
Feb 20, 2:21 PM CSTRiver Flood WarningOHXMaury6 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXHickman8 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXPerry5 days
Feb 20, 2:21 PM CSTRiver Flood WarningOHXLawrence12 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXGiles5 hr
Feb 20, 2:29 PM CSTRiver Flood AdvisoryOHXBedford9 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXBedford, Marshall22 hr
Feb 20, 5:17 PM CSTRiver Flood AdvisoryOHXHumphreys66 hr
Feb 20, 5:20 PM CSTRiver Flood AdvisoryOHXWilliamson17 hr
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:23 PM CSTRiver Flood AdvisoryOHXDavidson16 min
Feb 20, 5:25 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson24 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.